# SDR FDEA201901080047

- Difficulty date: January 8, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 85,900 hours, 20,095 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41809104
- Part serial: 0726381
- Condition: Faulty
- Location: Oil Pressure
- Part time: 16,441 hours, 5,126 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS 574 79-32 8368 08JAN19 LAX OPEN U LOGPAGES:3074658 ON CLIMBOUT PASSING FL 300, NOTICED NR 3 ENG OIL PRESSURE LOW, IN YELLOW, 22 PSI. NR 1 PSI WAS 55, NR 2 WS 54. TALKED TO MOCC & GOCC & DECIDEDTO RETURN TO LAX. RAN NR 1 AND NR 3 ENGINES AT DIFFERENT POWER SETTINGS, NR 3 CONSISTENTLY LAGGED NR 1 ENGINE 4-8 PSI. REMOVED AND REPLACED NR 3 OIL PRESSURE TRANSMITTER IAW AMM 79-33-01-4-1, LEAKS AND OPÏ¿½S CHECK GOOD. RAN ENGINE A DIFFERENT POWER SETTING, OIL PRESSURE WITHIN NORMAL OIL PRESSURE ENVELOPE PER JRH CHAPT 4.
